MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P COLLARED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P COLLARED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.18.431
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2204061: 20 items manufactured and released on (b)(6) 2022.Expiration date: 2027-06-01.No anomalies found related to the problem.To date, 15 items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: about 2 months after the surgery, the patient complained of pain, and when an x-ray was taken, according to report, it was discovered that the stem was subsided.As the lesser trochanter appears to be fractured, we suspect that the integrity of the femur may have been compromised during primary surgery and probably a fracture may have developed in the following weeks.This hypothesis is reinforced by the radiographic image of bone repair process around the lesser trochanter.There is no reason to suspect a faulty device.
 
Event or Problem Description
About 2 months after the surgery, the patient complained of pain, and when an x-ray was taken, it was discovered that the stem was sinking.The patient is under monitoring and the surgeon is evaluating a revision surgery.

Brand Name
STEM: AMISTEM P COLLARED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17030861
Report Number3005180920-2023-00404
Device Sequence Number7012372
Product Code LZO
UDI-Device Identifier07630040720205
UDI-Public07630040720205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.431
Device Catalogue Number01.18.431
Device Lot Number2204061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian